# SDR DALA201908124706

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 IN OPEN LOWER INBOARD HOLE 4 , DOOR STOP FITTING 4 RH SIDE, AA 5311-01216, AD RELATED, ACTIONS REQUIRED PRIOR TO FURTHER FLIGHT AT AFT GALLEY AREA (1 EA) (CRACK DIRECTION= 7 O'CLOC K APPROX D1-D2= 0.140 INCH (3.56MM)). PERFORMED RAPAIR INSTRUCTION ON HOLE 4 LOWER 1/B, DOOR STOP FITTING #4 RH SIDE ON FR 68 AT AFT GALLEY AREA ASPER A320 SRM 53-41-12-300-008 STEP 2A, FINAL DIAMETER AFTER REAMED ON HOLE 4 15:0.4068" (10.333MM).
